Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography

Title data

Kohnert, Axel:
Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography.
In: Albanian Journal of Mathematics. Vol. 2 (2008) Issue 3 . - pp. 221-227.
ISSN 1930-1235

Official URL: Volltext

Abstract in another language

A method is given for the construction of linear codes with prescribed minimum distance and also prescribed minimum distance of the dual code. This works for codes over arbitrary finite fields. In the case of binary codes Matsumoto et al. showed how such codes can be used to construct cryptographic Boolean functions. This new method
allows to compute new bounds on the size of such codes, extending the table of Matsumoto et al.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: coding theory; minimum distance; dual minimum distance; Boolean function
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 14:47
Last Modified: 22 Jan 2015 14:47
URI: https://eref.uni-bayreuth.de/id/eprint/5794